Energy Innovation Conference: Clean Reliable Power (hosted by Duke Energy & North Carolina Electric Cooperatives)

Free participation sponsored by Duke Energy and North Carolina Electric Cooperatives


TICKETS

https://www.eventbrite.com/e/energy-innovation-conference-clean-reliable-power-tickets-168956855503

DETAILS

9:00 am Conference site opens – participants/moderators/speakers test technology

9:15 am Welcome/Safety Minute/Self Introductions/Program Overview (15 min.)

9:30 am Panel 1: Hydrogen (75 min.) Moderator: Dr. Scott McWhorter, Chairman, Board of Directors, Southeast Hydrogen Energy Alliance

10:45 am Stretch Break

11:00 am Panel 2: Advanced Nuclear (75 min.) Moderator: Julie Olivier, Senior Program Manager, Customer Strategy and Support, Tennessee Valley Authority

12:15 pm Lunch Break

12:45 pm Featured Speaker: Sunita Satyapal, Director of Energy Efficiency and Renewable Energy’s Hydrogen and Fuel Cell Technologies Office, United States Department of Energy

1:30 pm Panel 3: Long Duration Storage (80 min.) Moderator: Ben Lowe, Senior Project Manager, and Roland Berger Director, Energy Storage Association

2:50 pm Closing Remarks – E4 Carolinas

3:00 pm Conference Concludes

The event is finished.

Date

Nov 12 2021
Expired!

Time

9:00 am - 2:30 pm

Leave A Reply

Your email address will not be published.